# SDR ASAA1058699

- Difficulty date: December 24, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 10,921 hours, 3,596 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 25EN521
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

APU STARTS NORMALLY BUT WILL NOT POWER MAIN BUSSES.  REPLACED APU GENERATOR PER MM 49 41 21, NO HELP.  FOUND BAD S16 SWITCH AT P28 PANEL PER FIM TASK 24 21 00 810 820.  REPLACED APU REMOTE FIRE SWITCH PER CHAPTER 20 STANDARD PRACTICES.  TESTED APU AC GENERATION SYSTEM PER M/M 24 21 00.  OPS CHECK GOOD.
